Skip to Content

Should I still use contrave if I have not lost any weight yet. Been on it for a month?

Responses (1)

hopin32 20 Sep 2015

the literature on Contrave suggests that if you have been on the full dose (2 in the morning and 2 at night) for 12 weeks (3 months) and have not lost 5% of your body weight that the medication may not be for you. How long have you been on the full does?

SITREP 21 Sep 2015

I was on it for 3 months. I lost 2 lbs. Very, very disappointed. Controlling appetite is not my problem. I am usually only hungry once a day. "Snack" eating is not a problem. We have ice cream, cookies, chips, etc. My skinny husband eats that stuff. I don't exercise. Other than housework, and taking care of the animals on the farm I don't do anything else. Multiple joint, neck, back, hip problems and pain. It just increases the pain afterwards. I know if I could lose 70 lbs, the pain would be better. My thyroid has been checked and my medicine increased, no results. I am at my wits end. It is like my metabolism is at a stand still. I heard Victoza might be good. I've tried Phentermine... did nothing. I could even fall asleep two hours after I took it. I went off the Contrave. No sense taking four pills a day for nothing.

hopin32 21 Sep 2015

sitrep - sorry for all you are going through! Contrave is definitely a medication for cravings. It does not sound like your particular food issue is what Contrave will help. I hope you find what works for you!

SITREP 22 Sep 2015

Thanks hopin32. The doctor never mentioned that Contrave was for cravings.

Msmaryp57 22 Sep 2015

I have been on contrave for a month only. I take 2 in am and 2 in pm. My weight has not changed at all. Am I quiting to soon?

hopin32 22 Sep 2015

msmary - YES! You have only been on the full dose for a week. The literature says to give it 12 weeks. I know people who didn't feel anything until 6 or 7 weeks. I would keep going.

Msmaryp57 23 Sep 2015

Should I continue with the full dose, 2 pills in am and 2 in pm if I stopped taking contrave for a week? I felt like giving up but I really need to lose weight. Any suggestions are welcome. I can't get myself to begin exercising. I put it off and say tomorrow I will start tomorrow. Tomorrow never comes. Its been a month and still can't get myself to begin.

hopin32 23 Sep 2015

You might want to start with 1 in the morning and 1 in the evening and work back up to the 2/2. But once you are on the full dose give it at least 30 days. I really hope it works for you!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions